# SDR AUS20010484

- Difficulty date: May 14, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 214747300
- Condition: Leaking
- Location: Brake
- Component: Brake, 6558256238
- Stage of operation: LD
- Nature of condition: O, B
- Precautionary procedure: K

## Discrepancy

(AUS) LH OUTBOARD AND LH INBOARD BRAKES LEAKING FLUID FROM ACTUATINGPISTONS. TYRES CONTAMINATED WITH HYDRAULIC FLUID.
